# SDR 98FDEA00115

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Blown Off
- Location: Hyd Service
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HYDRAULIC SERVICE ACCESS DOOR BLOWN OFF IN FLIGHT.  CANNIBALIZED DOOR FROM AIRCRAFT 146 AND INSTALLED ON AIRCRAFT 133, OPS CHECK GOOD.
